Local regularizations of the coefficient functions of a scattering matrix
Doklady Akademii Nauk, Tome 143 (1962) no. 5, pp. 1075-1077
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_143_5_a18,
author = {V. A. Shcherbina},
title = {Local regularizations of the coefficient functions of a scattering matrix},
journal = {Doklady Akademii Nauk},
pages = {1075--1077},
year = {1962},
volume = {143},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_143_5_a18/}
}
V. A. Shcherbina. Local regularizations of the coefficient functions of a scattering matrix. Doklady Akademii Nauk, Tome 143 (1962) no. 5, pp. 1075-1077. http://geodesic.mathdoc.fr/item/DAN_1962_143_5_a18/